# SDR HNAA2020010600010

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 39,278 hours, 35,091 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

NDIS  656     30-21  758      04JAN20  AVP  CLOSE
      -FOR MIR PURPOSES ONLY-
FACT  04JAN20  14:22  AVP
            FLIGHT 4894 ABORTED TAKE OFF DUE TO ONE BRAKE ASSY
            TEMPERATURE GOING UP INTO THE YELLOW. AIRCRAFT TAXIED BACK TO THE GATE ALL BRAKE TEMPERATURE CAME DOWN
            BRAKES OPERATE NORMAL WITH NO DEFECTS NOTED.AIRCFRAT
            DID NOT PULLED TO THE LEFT OR RIGHT. ADVISED CREW TO RE-CONFIGURE AIRCRAFT AND WAIT FOR ALL BRAKE TEMPS
